Krasnosel’skii Type Hybrid Fixed Point Theorems and Their Applications to Fractional Integral Equations
H. M. Srivastava,
Sachin V. Bedre,
S. M. Khairnar and
B. S. Desale
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
Some hybrid fixed point theorems of Krasnosel’skii type, which involve product of two operators, are proved in partially ordered normed linear spaces. These hybrid fixed point theorems are then applied to fractional integral equations for proving the existence of solutions under certain monotonicity conditions blending with the existence of the upper or lower solution.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/710746.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/710746.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:710746
DOI: 10.1155/2014/710746
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().